RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1989, Volume 180, Number 7, Pages 888–912 (Mi msb1640)  

This article is cited in 1 scientific paper (total in 1 paper)

The spectrum of dynamical systems and the Riesz products

R. S. Ismagilov


Abstract: A group representation generating the Mackey action is considered. Its decomposition into irreducible representations is studied; this leads to the classical Riesz products and their generalizations (also noncommutative). Some connections with the tail $\sigma$-algebra of random walks on the groups are indicated.
Bibliography: 12 titles.

Full text: PDF file (1266 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1990, 67:2, 341–366

Bibliographic databases:

UDC: 517.9
MSC: 28D15, 22D30, 46L55
Received: 11.05.1988

Citation: R. S. Ismagilov, “The spectrum of dynamical systems and the Riesz products”, Mat. Sb., 180:7 (1989), 888–912; Math. USSR-Sb., 67:2 (1990), 341–366

Citation in format AMSBIB
\Bibitem{Ism89}
\by R.~S.~Ismagilov
\paper The spectrum of dynamical systems and the Riesz products
\jour Mat. Sb.
\yr 1989
\vol 180
\issue 7
\pages 888--912
\mathnet{http://mi.mathnet.ru/msb1640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1014619}
\zmath{https://zbmath.org/?q=an:0704.46046}
\transl
\jour Math. USSR-Sb.
\yr 1990
\vol 67
\issue 2
\pages 341--366
\crossref{https://doi.org/10.1070/SM1990v067n02ABEH001366}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EN23400002}


Linking options:
  • http://mi.mathnet.ru/eng/msb1640
  • http://mi.mathnet.ru/eng/msb/v180/i7/p888

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Ismagilov, “Riesz Products, Random Walks, and the Spectrum”, Funct. Anal. Appl., 36:1 (2002), 13–24  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:327
    Full text:96
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020